# SDR LOSA9502

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC514
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: ML1092
- Condition: Shorted
- Location: Nlg
- Part time: 24,416 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BFL - AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO ONT FOR MAINTENANCE.  MAINTENANCE FOUND NOSE GEAR UPLOCK SWITCH SHORTED.  REMOVED AND REPLACED SWITCH ASSEMBLY PER MM 32-60-30.  (X)
